# SDR GTIA2021061735806

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 30,061 hours, 13,681 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST BOTTLE RQ. SERVICING. -SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
